# SDR AALA202210135512

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 24,640 hours, 11,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER PARKING FLIGHT ATTENDANT SAID RIGHT WING EMERGENCY EXIT NOT ILLUMINATED. REPLACED RIGHT WING EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-01-960-802. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-00-720-801.
